Viewing 2 reply threads
  • Author
    Posts
    • #26998
      Tammy
      Participant

      Has anyone experienced any rashes after taking this medication? I saw on the website that it can be a side effect. I’ve already been on it for over a month so I don’t know if it’s that or something else. I only have it on one area near my forearm. It’s not all over my body. Curious if anyone else has had this and if so, did it go away?

    • #26999
      Tammy
      Participant

      I should elaborate a little more on what I just said above. In other words, I have been on it over a month with no issues. Not even diarrhea. That’s why I’m wondering why and isolated rash now. Or maybe it’s just a coincidence and it is totally something else

    • #27000
      Chelsea Chandanais
      Participant

      I had a rash that was mostly on the top of my left foot and very itchy. Benadryl did not help and anti-itch lotions only took the edge off for a short time. I let my PAL know so that she could report it and also sent my neurologist a message, but I am allergic/sensitive to just about everything, so, while they both agreed that there was the possibility that it wasn’t Evrysdi causing it, there was a chance that it was. After a week or 2 with the rash, I had a previously scheduled appointment with my PCP and mentioned it. She said that it definitely looked like a reaction to something, but she didn’t know what. She put me on a steroid cream for 2 weeks and that took care of it.

      • #27209
        Tammy
        Participant

        How long after starting the med did you get the rash? I’ve been on it over a month already which is strange. I would have thought it would have happened right away is there was from that. And I don’t typically have many allergies at all to food/meds or anything. But I do have sensitive skin. My doctor put me on a prescription steroid cream yesterday and it seems to already be a bit better today so hopefully that will be the end of it. I just hope it doesn’t happen too often. I definitely do not want to go off the med if i don’t have too

Viewing 2 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account